# SDR SWAA2025060670761

- Difficulty date: May 13, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 44,262 hours, 27,173 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Winglet
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(147-22) R/H WINGLET LOWER STRAKELET HAS CORROSION AT LOWER I/B SURFACE 14.5' FROM LOWER EDGE <[01]. REMOVED AND REPLACED R/H WINGLET LOWER STRAKELET TIP CAP ON FAULT TTG8Q010E2KN; [02] VERIFIED ITEM 1.  AUDIT C/W.
